MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; SWIVEL SEAT SHOWER STOOL

COM-DA HEALTHCARE CO.,LTD DRIVE; SWIVEL SEAT SHOWER STOOL
Model Number RTL12061M
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a swivel seat shower stool by an end user, who stated "the plastic part of upper leg broke away, split at seam," causing her to fall in the tub.Paramedics were called for lift assist, but she did not sustain any injuries that warranted transport to the hospital.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SWIVEL SEAT SHOWER STOOL
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key15732993
Report Number3014644996-2022-00015
Device Sequence Number7204641
Product Code ILS
UDI-Device Identifier00822383541921
UDI-Public00822383541921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12061M
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight122 KG